Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 24, NWS Tallahassee, FL

February 25, 200716 counties in Florida; 26 counties in Georgia

NWS Tallahassee, FL issued this red flag warning at Feb 25, 2007, 1:43 PM CST for 16 counties in Florida; 26 counties in Georgia. It took effect at Feb 26, 2007, 11:16 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2007, 1:43 PM CST (19:43 UTC)
In effect from
Feb 26, 2007, 11:16 AM CST
Expired
Feb 26, 2007, 6:00 PM CST
In force
7 hr
Issued by
NWS Tallahassee, FL
All 42 counties

Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
584 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 251943
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EST SUN FEB 25 2007

...A RED FLAG WARNING IS IN EFFECT MONDAY AFTERNOON FOR THE INLAND
FLORIDA BIG BEND AND EASTERN PANHANDLE COUNTIES DUE TO EXPECTED
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...AFTER A FAIRLY STRONG COLD FRONT MOVES THROUGH THE
REGION TONIGHT...WEAK HIGH PRESSURE WILL BUILD IN AND BRING DRIER
AND SLIGHTLY COOLER AIR TO THE REGION ON MONDAY.

FLZ012-014-015-027>029-034-252045-
/O.CAN.KTAE.FW.A.0022.070226T1800Z-070226T2300Z/
BAY-GULF-FRANKLIN-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
243 PM EST SUN FEB 25 2007 /143 PM CST SUN FEB 25 2007/

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH FOR MONDAY AFTERNOON AS MINIMUM RELATIVE 
HUMIDITIES WILL BE ABOVE 35 PERCENT.

$$

FLZ007-009>011-013-016>019-026-261315-
/O.UPG.KTAE.FW.A.0022.070226T1800Z-070226T2300Z/
/O.NEW.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-
243 PM EST SUN FEB 25 2007 /143 PM CST SUN FEB 25 2007/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM
EST /5 PM CST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EST /12 PM CST/ TO 6 PM
EST /5 PM CST/ MONDAY FOR THE INLAND FLORIDA BIG BEND AND EASTERN
PANHANDLE COUNTIES.

RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

JAMSKI
8 follow-up statements
000 
WWUS82 KTAE 252235
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
535 PM EST SUN FEB 25 2007

...RED FLAG WARNING NOW IN EFFECT THIS SUNDAY AFTERNOON UNTIL 7 PM
CST FOR THE EASTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT MONDAY AFTERNOON FOR THE
INLAND FLORIDA BIG BEND AND EASTERN PANHANDLE COUNTIES DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A RAPIDLY DRYING AIRMASS WILL OVERSPREAD THE FLORIDA
PANHANDLE THIS AFTERNOON AND EVENING...ALLOWING FOR A PERIOD OF
RED FLAG CONDITIONS UNTIL SHORTLY AFTER SUNSET. ON MONDAY...WEAK
HIGH PRESSURE WILL BUILD IN AND BRING EVEN DRIER AIR TO THE
REGION.

FLZ007-009>011-260100-
/O.NEW.KTAE.FW.W.0025.070225T2235Z-070226T0100Z/
/O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-
435 PM CST SUN FEB 25 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. A RED
FLAG WARNING FOR MONDAY AFTERNOON REMAINS IN EFFECT FROM 12 PM TO
5 PM CST MONDAY.

A VERY DRY AIRMASS SURGING IN BEHIND A STRONG COLD FRONT WILL
CREATE A PERIOD OF RED FLAG CONDITIONS ACROSS THE INLAND EASTERN
FLORIDA PANHANDLE. RELATIVE HUMIDITIES WILL DROP INTO THE LOW 20
PERCENT RANGE PRIOR TO SUNSET. BRIEF GUSTY WINDS UP TO 20 MPH WILL
OCCUR FROM TIME TO TIME INCREASING WILDFIRE GROWTH POTENTIAL.

RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND
GUSTY WINDS WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ013-016>019-026-261230-
/O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/
CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
535 PM EST SUN FEB 25 2007 /435 PM CST SUN FEB 25 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /12 PM CST/
TO 6 PM EST /5 PM CST/ MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /12 PM CST/ TO
6 PM EST /5 PM CST/ MONDAY. 

RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

38-GODSEY
000 
WWUS82 KTAE 260104
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
804 PM EST SUN FEB 25 2007

...RED FLAG WARNING THAT WAS IN EFFECT FOR THIS SUNDAY AFTERNOON
HAS EXPIRED...

...A RED FLAG WARNING IS IN EFFECT MONDAY AFTERNOON FOR THE
INLAND FLORIDA BIG BEND AND EASTERN PANHANDLE COUNTIES DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A DRY AIRMASS WILL CONTINUE TO POUR INTO THE REGION
AS WEAK HIGH PRESSURE BUILDS EASTWARD INTO THE SOUTHEAST TOMORROW.
THIS DRY AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES
ON MONDAY TO PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS
INTERIOR NORTH FLORIDA. 

FLZ007-009>011-261230-
/O.EXP.KTAE.FW.W.0025.000000T0000Z-070226T0100Z/
/O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-
704 PM CST SUN FEB 25 2007

...RED FLAG WARNING HAS EXPIRED FOR TODAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CST
MONDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM CST MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ013-016>019-026-261230-
/O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/
CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
804 PM EST SUN FEB 25 2007 /704 PM CST SUN FEB 25 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /12 PM CST/
TO 6 PM EST /5 PM CST/ MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EST /12 PM CST/ TO
6 PM EST /5 PM CST/ MONDAY. 

RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

38-GODSEY
000 
WWUS82 KTAE 261015
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
515 AM EST MON FEB 26 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS 
AFTERNOON FOR A PORTION OF THE INLAND FLORIDA PANHANDLE DUE TO 
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...WEAK HIGH PRESSURE WILL BUILD IN BEHIND AN EXITING COLD 
FRONT TODAY AND TUESDAY. RED FLAG CONDITIONS ARE EXPECTED ONLY ACROSS A 
SMALL PORTION OF THE FLORIDA PANHANDLE THIS AFTERNOON. 


FLZ013-016>019-026-261115-
/O.CAN.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/
CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
515 AM EST MON FEB 26 2007 /415 AM CST MON FEB 26 2007/

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED
FLAG WARNING AS IT NOW APPEARS ONLY MARGINAL DURATIONS OF LOW
RELATIVE HUMIDITY ARE EXPECTED.

$$

FLZ007-009>011-262030-
/O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-
415 AM CST MON FEB 26 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST
THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO
OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 261018
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
518 AM EST MON FEB 26 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 5 PM CST THIS 
AFTERNOON FOR A PORTION OF THE INLAND FLORIDA PANHANDLE DUE TO 
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...WEAK HIGH PRESSURE WILL BUILD IN BEHIND AN EXITING COLD 
FRONT TODAY AND TUESDAY. RED FLAG CONDITIONS ARE EXPECTED ONLY ACROSS A 
SMALL PORTION OF THE FLORIDA PANHANDLE THIS AFTERNOON. 


FLZ013-016>019-026-261130-
/O.CAN.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/
CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
518 AM EST MON FEB 26 2007 /418 AM CST MON FEB 26 2007/

...RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED
FLAG WARNING AS IT NOW APPEARS ONLY MARGINAL DURATIONS OF LOW
RELATIVE HUMIDITY ARE EXPECTED.

$$

FLZ007-009>011-262300-
/O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-
418 AM CST MON FEB 26 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 5 PM CST
THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO
OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 261716
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1216 PM EST MON FEB 26 2007

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR
ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...WEAK HIGH PRESSURE WILL BUILD IN BEHIND AN EXITING
COLD FRONT TODAY AND TUESDAY. DRY AIR WILL MIX TO THE SURFACE
ACROSS THE AREA LEADING TO LONG DURATIONS OF CRITICAL RELATIVE
HUMIDITY.

FLZ012>019-026>029-034-262300-
/O.EXA.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/
BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
1216 PM EST MON FEB 26 2007 /1116 AM CST MON FEB 26 2007/

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO
OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>011-262300-
/O.CON.KTAE.FW.W.0024.070226T1800Z-070226T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-
1116 AM CST MON FEB 26 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO
OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KTAE 262021
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EST MON FEB 26 2007

...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST / 5 PM CST / THIS
AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...WEAK HIGH PRESSURE WILL BUILD IN BEHIND AN EXITING
COLD FRONT TODAY AND TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT
FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON FOR PORTIONS OF THE
EASTERN FLORIDA PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW
RELATIVE HUMIDITY.

FLZ007-009>013-262300-
/O.NEW.KTAE.FW.A.0023.070227T1600Z-070227T2300Z/
/O.CON.KTAE.FW.W.0024.000000T0000Z-070226T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-
221 PM CST MON FEB 26 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
5 PM CST THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO
OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ014>019-026>029-034-262300-
/O.CON.KTAE.FW.W.0024.000000T0000Z-070226T2300Z/
GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-DIXIE-
321 PM EST MON FEB 26 2007 /221 PM CST MON FEB 26 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/
THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO
OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

12-WATSON
000 
WWUS82 KTAE 262107
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
407 PM EST MON FEB 26 2007

...THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY FOR DIXIE
COUNTY...

...A RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING
FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED
LONG DURATIONS RELATIVE HUMIDITY BELOW 25 PERCENT...

...THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST / 6 PM CST/
TODAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND DUE TO EXPECTED LONG DURATIONS RELATIVE HUMIDITY BELOW 35
PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND...

.DISCUSSION...WEAK HIGH PRESSURE WILL BUILD IN BEHIND AN EXITING
COLD FRONT TODAY AND TUESDAY. THIS WILL KEEP RED FLAG CONDITIONS
OVER PARTS OF THE AREA THROUGH TUESDAY. MOISTURE WILL INCREASE
ACROSS THE AREA LATER IN THE WEEK.

FLZ034-262215-
/O.CAN.KTAE.FW.W.0024.000000T0000Z-070226T2300Z/
DIXIE-
407 PM EST MON FEB 26 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR DIXIE COUNTY AS REQUIRED DURATIONS OF LOW
RELATIVE HUMIDITY WILL NOT BE REACHED.

$$

GAZ120>131-142>148-155>161-270000-
/O.EXB.KTAE.FW.W.0024.000000T0000Z-070227T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
407 PM EST MON FEB 26 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING DUE TO EXPECTED LONG DURATIONS RELATIVE HUMIDITY BELOW 25
PERCENT.

A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO
OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>013-270000-
/O.EXT.KTAE.FW.W.0024.000000T0000Z-070227T0000Z/
/O.CON.KTAE.FW.A.0023.070227T1600Z-070227T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-
307 PM CST MON FEB 26 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

THE RED FLAG WARNING IS IN EFFECT DUE TO EXPECTED LONG DURATIONS
RELATIVE HUMIDITY BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO
OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ014>019-026>029-270000-
/O.EXT.KTAE.FW.W.0024.000000T0000Z-070227T0000Z/
GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-
407 PM EST MON FEB 26 2007 /307 PM CST MON FEB 26 2007/

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...

THE RED FLAG WARNING IS IN EFFECT DUE TO EXPECTED LONG DURATIONS
RELATIVE HUMIDITY BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT RED FLAG CONDITIONS ARE EXPECTED TO
OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

WATSON/WOOL
000 
WWUS82 KTAE 270018
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
718 PM EST MON FEB 26 2007

...THE RED FLAG WARNING FOR TODAY HAS EXPIRED...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND...

.DISCUSSION...WEAK HIGH PRESSURE WILL BUILD IN BEHIND AN EXITING
COLD FRONT TODAY AND TUESDAY. THIS WILL KEEP RED FLAG CONDITIONS
OVER PARTS OF THE AREA THROUGH TUESDAY. MOISTURE WILL INCREASE
ACROSS THE AREA LATER IN THE WEEK.

FLZ007-009>013-271230-
/O.EXP.KTAE.FW.W.0024.000000T0000Z-070227T0000Z/
/O.CON.KTAE.FW.A.0023.070227T1600Z-070227T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-
618 PM CST MON FEB 26 2007

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ014>019-026>029-GAZ120>131-142>148-155>161-270130-
/O.EXP.KTAE.FW.W.0024.000000T0000Z-070227T0000Z/
GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-
TAYLOR-LAFAYETTE-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-
LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-
COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-
LOWNDES-LANIER-
718 PM EST MON FEB 26 2007 /618 PM CST MON FEB 26 2007/

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

18-WOOL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 25, 12:37 PM CST, 1 hour 6 minutes earlier.

Area forecast discussion, Feb 25, 12:37 PM CST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
137 PM EST SUN FEB 25 2007

.SHORT TERM...BROKEN LINE OF SHOWERS AND ISOLATED THUNDERSTORMS
CONTINUES TO TREK ACROSS THE FORECAST AREA THIS AFTERNOON. LACK OF
SUNSHINE HAS HAMPERED INSTABILITY AVAILABLE TO THE LINE. BULK OF
UPPER DYNAMICS HAVE ALSO PULLED WELL NORTH OF THE AREA SO HAVE YET
TO SEE ANYTHING APPROACHING SEVERE CRITERIA. STILL CANT RULE OUT A
STRONG STORM OR TWO OVER THE EASTERN THIRD OF THE AREA THROUGH THE
REST OF THE AFTERNOON AS THIS AREA DID GET A LITTLE SUN TODAY WITH
TEMPS WARMING INTO THE LOWER 70S.

OTHERWISE...FRONT WILL MOVE THROUGH THE AREA TONIGHT WITH WEAK
HIGH PRESSURE BUILDING IN FOR MONDAY. GFS CONTINUES TO HANG UP THE
FRONT AND MOVE A WAVE ACROSS THE PENINSULA BUT WILL CONTINUE TO
LEAN TOWARDS THE DRYER NAM AND KEEP RAIN CHANCES OUT OF MY
COUNTIES FOR MONDAY. VERY WEAK AND DRY FRONT WILL MOVE THROUGH
AREA MONDAY NIGHT WITH HIGH PRESSURE BUILDING INTO THE MID ATLANTIC
THROUGH WEDNESDAY. TEMPS WILL REMAIN ON THE MILD SIDE WITH THE AIR
MASSES ORIGINATING IN THE PACIFIC.

.LONG TERM...RETURN FLOW INCREASES THURSDAY AHEAD OF THE NEXT
SYSTEM WITH SHOWERS POSSIBLY DEVELOPING OVER SOUTH GEORGIA. FRONT
NOW LOOKS TO MOVE THROUGH AREA THURSDAY NIGHT INTO FRIDAY WITH
SHOWERS AND THUNDERSTORMS. THIS FRONT MAY END OF STALLING CLOSE TO
THE AREA WITH WEATHER POSSIBLY REMAINING UNSETTLED INTO THE
WEEKEND.

&&

.AVIATION...INITIAL SIX HOURS OF TAF PERIOD WILL BE CONCERNED WITH
THE TIMING OF CONVECTION AHEAD OF APPROACHING COLD FRONT. LINE OF
SHRA/TS HAS PASSED KDHN...KPFN AND KABY. EXPECT LINE TO IMPACT KTLH
FROM 18Z-20Z AND KVLD FROM 20-22Z WITH MVFR CIG/IFR VSBY AND WIND
GUSTS TO 30 KTS. ISOLATED SHRA/TS DEVELOPING AHEAD OF LINE MAY ALSO
MOVE INTO THE KVLD AREA BY 19Z. OUTSIDE THE CONVECTION...PREVAILING
WINDS WILL BE FROM THE SOUTH TO SOUTHWEST 10-15 KTS. CLOUDS DECREASE
FROM WEST TO EAST JUST AHEAD OF THE FRONT...WITH WINDS VEERING
AROUND TO WEST AND DIMINISHING LATER THIS AFTN. WINDS THEN BECOME
NORTHWEST OVERNIGHT WITH CLEAR SKIES AREAWIDE.

&&

.MARINE...WINDS HAVE REMAINED RATHER LOW ALL DAY TODAY WITH
CURRENT READINGS LESS THAN 15 KNOTS. SEAS HAVE BEEN SLOWER TO
DECREASE WITH PANAMA CITY BUOY STILL RUNNING AT 7 FEET. MOBILE
BUOY HAS COME DOWN A COUPLE FEET AND EXPECT THIS TO TRANSLATE INTO
THE FLORIDA WATERS OVER NEXT FEW HOURS. WILL ALLOW SCA TO DROP
WITH NEW ISSUANCE BUT KEEP EXERCISE CAUTION IN PLACE FOR THIS
EVENING. WEAK PRESSURE PATTERN FOR NEXT SEVERAL DAYS WILL KEEP
WINDS AND SEAS ON THE LOW SIDE.

&&

.FIRE WEATHER...DRYER AIR BEHIND THE FRONT WILL PUSH RH VALUES
BELOW CRITICAL LEVELS MONDAY AFTERNOON OVER PORTIONS OF THE
PANHANDLE AND BIG BEND. FRANKLIN...GULF...AND DIXIE COUNTIES NOT
EXPECTED TO REACH DURATIONS SO HAVE LEFT OUT OF THE WARNING FOR
NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  48  71  47  73  40 /  10  10  10  10   0
PANAMA CITY  51  70  52  72  48 /  10  10  10  10   0
DOTHAN       44  71  46  71  40 /   0   0  10  10   0
ALBANY       42  71  45  70  40 /  10  10  10  10   0
VALDOSTA     48  72  48  72  41 /  20  10  10  10   0
CROSS CITY   52  72  53  72  44 /  30  10  10  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 1 PM EST /12 PM CST/ TO 6 PM EST /5 PM
     CST/ MONDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     GADSDEN...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     WASHINGTON.

GMZ...NONE. &&

CAMP/JAMSKI
Hazardous weather outlook, Feb 25, 4:26 AM CST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EST SUN FEB 25 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-261100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
526 AM EST SUN FEB 25 2007 /426 AM CST SUN FEB 25 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...A COLD FRONT WILL CROSS THE
FORECAST AREA FROM WEST TO EAST TODAY BRINGING WITH IT THE CHANCE
FOR SHOWERS AND EMBEDDED THUNDERSTORMS. ALTHOUGH A WIDESPREAD
SEVERE WEATHER EVENT IS NOT ANTICIPATED...A FEW OF THE
THUNDERSTORMS MAY BE ON THE STRONG TO SEVERE SIDE WITH DAMAGING
WIND AND ISOLATED TORNADOES THE MAIN THREATS. THE COLD FRONT WILL
EXIT TO THE SOUTH AND EAST OF THE AREA LATE THIS EVENING AND
OVERNIGHT WITH THE SHOWERS AND THUNDERSTORMS ENDING ACROSS ALL BUT
THE FAR SOUTHEASTERN BIG BEND.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS THE COASTAL
WATERS INTO THIS AFTERNOON BEFORE SUBSIDING WITH THE PASSAGE OF
THE COLD FRONT THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

DRY LOW LEVEL AIR AND TEMPERATURES IN THE UPPER 60S TO LOWER 70S
ON MONDAY AFTERNOON WILL RESULT IN POTENTIAL RED FLAG CONDITIONS
ACROSS PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND.

ANOTHER SYSTEM APPROACHING THE AREA THURSDAY INTO FRIDAY WILL
BRING THE NEXT CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS.
ONCE AGAIN A SIGNIFICANT SEVERE WEATHER EVENT IS NOT ANTICIPATED
WITH THIS STORM. HOWEVER...WINDS AND SEAS INCREASING OUT AHEAD OF
THE SYSTEM MAY BRING ANOTHER PERIOD OF NEAR ADVISORY LEVEL
CRITERIA TO THE COASTAL WATERS THURSDAY AFTERNOON INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN PREVIOUSLY ACTIVATED...HOWEVER IF CURRENT
TRENDS CONTINUE...SPOTTERS MAY NOT BE NEEDED THIS AFTERNOON.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 3:31 PM CSTSevere Thunderstorm WarningTAELafayette19 min
Feb 25, 4:35 PM CSTRed Flag WarningTAEHolmes, Jackson, Walton, Washington2 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.